Antidepressant causing excessive sweating!
avatar
circa1952 posted:
My antidepressant has the side effect of occasionally making me feel like I am dying from the heat even when I am inside in a well air conditioned area. That has started me wondering if the street drug referred to as "bath salts" contains any of the same ingredients as antidepressants since they also make people who take them feel like they are dying from the heat.
Reply
 
avatar
testosterone responded:
sorry this is happening to you! There is a pill for everything! Maybe you are having hot flashes Have you talked with your doc lately about this. My neighbor has been having the same problem. I am new to this board so help me along. I think you should try another pill that fits your needs. Pills are like underwear when they wear out or you dont like them go to Walmart and find another pair!
 
avatar
circa1952 replied to testosterone's response:
Excessive sweating is a side effect of all (or almost all) antidepressants.
http://asp.cumc.columbia.edu/psych/asktheexperts/ask_the_experts_inquiry.asp?SI=583

I am not looking for a solution to the problem because I may have found that thanks to Columbia University. I am just curious if antidepressants have any of the same ingredients as "bath salts."